# SDR DHLA201100529

- Difficulty date: June 3, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5240 · Service Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR INNER FITTING CRACKED 1".  REMOVED CRACKED TEE FITTING IAW SRM 51-1-20D, SRM 51-1-21. CLEANED, TREATED & PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TEE FITTING IAW SRM 51-1-20D, SRM 51-1-21, SRM 51-3-1.
